Existence Theorems for the Dirichlet Elliptic Inclusion Involving Exponential-Growth-Type Multivalued Right-Hand Side

Volume 53 / 2005

Hôǹg Thái Nguyêñ, Dariusz Pączka Bulletin Polish Acad. Sci. Math. 53 (2005), 361-375 MSC: Primary 35R70, 49J52, 46E30; Secondary 47H04, 47H30, 54C60, 49J53. DOI: 10.4064/ba53-4-2

Abstract

We present two existence results for the Dirichlet elliptic inclusion with an upper semicontinuous multivalued right-hand side in exponential-type Orlicz spaces involving a vector Laplacian, subject to Dirichlet boundary conditions on a domain $\Omega\subset \mathbb{R}^2$. The first result is obtained via the multivalued version of the Leray–Schauder principle together with the Nakano–Dieudonné sequential weak compactness criterion. The second result is obtained by using the nonsmooth variational technique together with a formula for Clarke's subgradient for Lipschitz integral functionals on “nonregular” Orlicz spaces.

Authors

  • Hôǹg Thái NguyêñInstitute of Mathematics
    Szczecin University
    Wielkopolska 15
    70-451 Szczecin, Poland
    e-mail
    e-mail
  • Dariusz PączkaInstitute of Mathematics
    Szczecin Technical University
    Al. Piastów 48/49
    70-310 Szczecin, Poland
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image